# SDR 20188051000938

- Difficulty date: May 10, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 991238811
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBSEQUENT ACTION: REPLACED THE PARKING BRAKE VALVE, ANTISKID CONTROL SERVO VALVE AND THE POWER BRAKE VALVE
IAW CE560XL MM 32-42-03 AND 32-42-05. BLED BRAKES. LEAK CHECKS ARE GOOD. OPERATIONAL CHECKS ARE GOOD. TAXI
CHECK IS GOOD. PART DETAILS: PARKING BRAKE VALVE PN: 9912388-11 SN OFF: 1267A SN ON: 0626. ANTISKID
VALVE: PN 9912489-4 SN OFF: 508 SN ON: 288. VALVE: PN: 9912489-8 SN OFF: 435 SN ON: 252
